EconPapers    
Economics at your fingertips  
 

q -differential equations for q -classical polynomials and q -Jacobi–Stirling numbers

Ana F. Loureiro and Jiang Zeng

Mathematische Nachrichten, 2016, vol. 289, issue 5-6, 693-717

Date: 2016
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1002/mana.v289.5-6 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:mathna:v:289:y:2016:i:5-6:p:693-717

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0025-584X

Access Statistics for this article

Mathematische Nachrichten is currently edited by Robert Denk

More articles in Mathematische Nachrichten from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:mathna:v:289:y:2016:i:5-6:p:693-717